# SDR RAIA970521

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Nlg
- Part time: 400 hours
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 7061 - NOSE GEAR DOWN AND LOCKED GREEN INDICATOR DID NOT ILLUMINATE WITH GEAR HANDLE IN DOWN POSITION.  MAINTENANCE REPLACED LANDING GEAR DOWN INDICATOR BULB.  (X)
